I'm a 15 year old boy and I just wanted to know if I've hit puberty. My height is about 162 cm (5'3"), I have a little bit of pubic hair on top of my penis, a little bit of hair on my armpits, and a little bit of hair on my legs.
Also, I can't really ejaculate, even if I masturbate. When I masturbate, it is just precum that comes out and it looks like that I'm urinating, so I'm wondering if that is delayed ejaculation because I have been masturbating many times and I haven't really ejaculated.
I'm also wondering why my breasts look swollen, and why I have 3 fat rolls even if I'm not fat. Are my swollen breasts because of gynaecomastia?
Nearly every boy in my school who is 13 to 15 years old have hit puberty much earlier than me and it makes me feel like that I'm left behind. Both of my parents are 172 cm (5'8") tall and I'm wondering why I'm not tall yet.
Another thing is that I'm on 75mg on sertraline medication, and that might be why my ejaculation is delayed. Do I have any problems on puberty, growth spurts, ejaculation, etc.
The technical definition of puberty is the point in time when the hormones rise, setting off the chain of events that changes a child into an adult. Thus, you are well past puberty, though you obviously have not reached adulthood yet. You are in the period of time that is known as adolescence.
I can't say for sure, not having seen you, but it sounds like you are probably in late stage 2 or early stage 3 of development. You can use the calculator to get a better estimate of where you are in the development scale. If you are in early stage 3, you are about two years behind the average for development, but still well within the normal range for males.
The ability to ejaculate semen comes when the glands that produce it reach the proper level of maturity. For about half of all boys, this happens during stage 2, but for the rest it doesn't happen until stage 4.
The fat is due to your body storing up extra energy in preparation for your growth spurt. This extra fat will disappear during stage 4, assuming you don't overeat.
Sertraline is among the SSRI class of drugs. Developmental delays are not among the known side effects of this drug, but among the common side effects listed are problems with being able to achieve sufficient sexual excitement to able ejaculate and have an orgasm. This doesn't sound like your problem. You'll just have to be patient and wait until your seminal vesicles have matured enough to start producing semen. This can be anywhere from a few months to a couple of years from now. It varies greatly between individuals.